# SDR DALA2024070506777

- Difficulty date: June 28, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL SPLICE AT STA 887, LBL 8.1 AND WL 165.  REMOVED AND REPLACED RAIL SPLICE AT STA 887 LBL 8.1 AND WL 165 IAW B737-800 SRM 51-40-02-0G AND DWG 146A7503 REV C ER/A 618975-14 REV O.
